MathSciNet Relay Station
MathSciNet bibliographic data
MR2927073 34B10 (34B15 34B18)
Henderson, Johnny; Luca, Rodica Existence and multiplicity for positive solutions of a multi-point boundary value problem. Appl. Math. Comput. 218 (2012), no. 21, 10572–10585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement